Journal of Nonlinear
Functional Analysis and Differential Equations (NEW SERIES)
of Nonlinear Functional Analysis and Differential
Equations focuses on important developments in nonlinear
functional analysis and its applications with a particular emphasis on topics
include, but are not limited to:
Banach space geometric constant and its applications;
Fixed point theory and methods of computing fixed points;
Functional differential equations;
Iteration theory, iterative and composite equations;
Mathematical biology and ecology;
Miscellaneous applications of nonlinear analysis;
Multilinear algebra and tensor computation;
Nonlinear eigenvalue problems and nonlinear spectral theory;
Nonsmooth analysis, variational analysis, convex analysis and their applications;
Ordinary differential equations;
Partial differential equations;
Positive operator inequality and its applications in operator equation spectrum theory and so forth;
Semidefinite programming polynomial optimization;
Variational and other types of inequalities involving nonlinear mappings;
Journal of Nonlinear Functional Analysis and Differential Equations (JNFADE) is an international peer-reviewed scientific journal devoted exclusively to the publication of high-quality research papers in the fields of nonlinear functional analysis and Differential Equations. Emphasis is placed on important developments in approximation theory, asymptotic behavior, Banach space geometric constant and its applications, complementarity problems, control theory, dynamic systems, fixed point theory and methods of computing fixed points, fluid dynamics, functional differential equations, iteration theory, iterative and composite equations, mathematical biology and ecology, miscellaneous applications of nonlinear analysis, multilinear algebra and tensor computation, nonlinear eigenvalue problems and nonlinear spectral theory, nonsmooth analysis variational analysis and convex analysis and its applications, numerical analysis, optimal control, optimization theory, ordinary differential equations, partial differential equations, positive operator inequality and its applications in operator equation spectrum theory, semidefinite programming polynomial optimization, variational and other types of inequalities involving nonlinear mappings and variational inequalities. Journal of Nonlinear Functional Analysis and Differential Equations supports the publication of original material involving the complete solution of significant problems in the above disciplines. JNFADE also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of nonlinear functional analysis.
Submission: All submission to be sent via a e-mail email@example.com or via ONLINE SUBMISSION SYSTEM.
Readership: Mathematician, Research Scholars, Academicians.
Frequency: Two issues in a year i.e. June and December every year.
Indexing: Google Scholar, Research Gate etc...
License: Creative Commons 3.0
Important Tools: English Grammar Checker Plagiarism Checking Proofreading
PEER REVIEWED PROCESS FOLLOWED
Ethics and Publications Malpractice Statement
Vol. 1 No. 1 (January-June, 2016) Vol. 1 No. 2 (July-December, 2016)
Vol. 2 No. 1 (January-June, 2017) Vol. 2 No. 2 (July-December, 2017)
Vol. 3 No. 1 (January-June, 2018) Vol. 3 No. 2 (July-December, 2018)
© Copyright ASHWIN ANOKHA PUBLICATIONS & DISTRIBUTIONS